# SDR ASOA051008

- Difficulty date: November 20, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Fire Warning Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM LAX-SLC, THE CREW RECEIVED A WHITE FIRE SYSTEM FAULT STATUS MESSAGE WHICH DISAPPEARED AFTER A FEW MINUTES.  THE AIRCRAFT LANDED SAFELY IN SLC.  MAINTENANCE TESTED THE FIRE SYSTEM AND COULD NOT DUPLICATE THE FAULT ON THE GROUND.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
